versión impresa ISSN 0716-0917
MAZZILLI, Emmanuel. DISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACE. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp. 141-153. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172009000200004.
We study germs of J-Holomorphic curves contained in M, a real analytic hypersurface of an symplectic manifold of dimension 4- We show, under topological hypothesis on M, that if M is compact then M is of finite type and so there is no germs of J-holomorphic curves on M (with J adapted with the symplectic form). In C2 with the standard complex structure, this is a classical result of Diederich-Fornaess.